I am a 48 year old wearing a bifocal l and my nearsightness is quite serve.
I found out that my right eye see 'blur' image, the blurriness is due to the image overlapping. Like when I read from the screen a line of text, I see the line of text overlay itself, with a displacement at the bottom of the line, so the bottom half of the line become blur. Because of this, I cannot read from the document because the lines will all be blurring.
This condition comes and goes. So in the morning, my right eye is fine, then as I start working, the blurriness of the right eye will start to happen.
Lately, I found out that it happens really fast and it seems that it is not only limit to reading from the computer screen, but like watching TV or reading a book, this symptom will come.
I went to the optimist and told her my problem. She found out my right eye need a more powerful prescription. But she did made a comment that she cannot make my right eye see as good as my left eye. That because my right eye already see the blurriness. I then have the new glasses made, and also a pair of computer glasses as suggested, but it did not help. The symptom still happens and my right eye still cannot read well.
So I went to see an ophthalmologist, he suspected that might be due to the dryness of my right eye. He 'plugged' my eyes to prevent the tear from draining into the nostril. It did not help. He dilates my eye and did a scan and he told me nothing wrong with my eye. He did not see any problem with my cornea, lens, nerve, but he cannot figure out why I have that problem. He just told me to keep using the eye drop and may be try wearing contact lens, and send me away.
What can be wrong and can you recommend me another ophthalmologist whpo can help me in Phoneix area?
1. Treat dry eye condition aggressively with all possible treatments. Consider restasis and always use artificial tears frequently. Make sure lid margin disease is not making the dry eyes worse.
2. Make sure you don't have a cataract.
3. Try to get the best possible glasses.
Usually, it the problems comes and goes it is related to the cornea (as in severe dry eyes.) Treat this problem as well as possible - maybe after using restasis for 6-12 months as well as all other treatments, you might start to see some relief, the it may be possible to measure you a little better for glasses. Try to reduce computer work and reading and reduce medications that worsen dry eyes (often a huge culprit.)
Thank Dr. Kutryb for your response and advice.
I kept using the eye dorp like evey hour on my right eye now.
It does not seems to help but i will keep using it, since there is nothing much I can do.
The thing is, reading from computer is my line of work, it is really impossible to reduce it.
You also mentioed restasis, I am willing to try that. I googled it, does that require prescription or it can be purchased over the counter?
Thank again for your help and advice.
From Hollywood stars to your yoga teacher, it seems that everyone swears by a detox diet. But does it actually work? And is it even healthy? Cardiologist and weight loss expert James Beckerman, MD, weighs in
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.